MathSciNet Relay Station
MathSciNet bibliographic data
MR1434724 (97i:26030) 26D20
Sándor, J. On certain identities for means. Studia Univ. Babeş-Bolyai Math. 38 (1993), no. 4, 7–14.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement